# SDR CAL950735

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7912641861
- Condition: Leaking
- Location: Lt Wheel Well
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1542 - IAH - ALL HYDRAULIC FLUID IN THE LEFT SYSTEM WAS LOST DURING APPROACH TO IAH.  THE PRESSURE AND QUANTITY DROPPED TO ZERO.  'ABNORMAL' PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE IN LEFT WHEEL WELL LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACED THE FLEX LINE WITHIN 1200 FLIGHT HOURS OR 500 FLIGHTS, WHICHEVER COMES FIRST.  (M)
